Asymptotic eigenvalue moments for linear multiuser detection

Linbo Li, Antonia M. Tulino, Sergio Verdú

Research output: Contribution to journalConference articlepeer-review

3 Scopus citations

Abstract

Using the theory of lattices of non-crossing partitions, an explicit expression for the asymptotic moments of certain infinite random matrices is obtained and extended to several cases. By using this explicit expression, we obtain a self-contained proof of the Tse-Hanly formula for the output signal-to-interference-plus-noise ratio of MMSE multiuser detector. The asymptotic moment results are used to design a low-complexity polynomial approximation of linear multiuser detector. Analytical and numerical results of their performance analysis are also given.

Original languageEnglish (US)
Pages (from-to)1177-1181
Number of pages5
JournalConference Record of the Asilomar Conference on Signals, Systems and Computers
Volume2
StatePublished - Dec 1 2001
Event35th Asilomar Conference on Signals, Systems and Computers - Pacific Grove, CA, United States
Duration: Nov 4 2001Nov 7 2001

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'Asymptotic eigenvalue moments for linear multiuser detection'. Together they form a unique fingerprint.

Cite this